Dual integral equations associated with eigenfunctions of the Steklov problem for a wedge
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 666-671
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a12,
author = {B. A. Vasil'ev},
title = {Dual integral equations associated with eigenfunctions of the {Steklov} problem for a wedge},
journal = {Differencialʹnye uravneni\^a},
pages = {666--671},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a12/}
}
B. A. Vasil'ev. Dual integral equations associated with eigenfunctions of the Steklov problem for a wedge. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 666-671. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a12/